# SDR UPS01236877

- Difficulty date: September 17, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 55,552 hours, 49,278 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF TRUNNION CAPS ON NLG TRUNNION AREA WHERE BUSHINGS WERE INSTALLED HAS EVIDENCE OF CORROSION. REPAIR CARRIED OUT IAW SRM 53-40-1, 20-20-02, & SMRO EO 2001-044-001.
